On new subclass of analytic univalent functions with positive coefficients defined using convolution

F. Ghanim, Maslina Darus

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In the present paper, we introduce and study new subclass of normalized analytic univalent functions STw*(k, b, c, β) with positive coefficients using the define of convolution.

Original languageEnglish
Pages (from-to)243-255
Number of pages13
JournalFar East Journal of Mathematical Sciences
Volume29
Issue number1
Publication statusPublished - Apr 2008

Fingerprint

Univalent Functions
Convolution
Analytic function
Coefficient

Keywords

  • Analytic function
  • Convolution
  • Positive coefficients
  • Starlike function

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On new subclass of analytic univalent functions with positive coefficients defined using convolution. / Ghanim, F.; Darus, Maslina.

In: Far East Journal of Mathematical Sciences, Vol. 29, No. 1, 04.2008, p. 243-255.

Research output: Contribution to journalArticle

@article{b23275a404984b4baf8e2bcc0f5838f0,
title = "On new subclass of analytic univalent functions with positive coefficients defined using convolution",
abstract = "In the present paper, we introduce and study new subclass of normalized analytic univalent functions STw*(k, b, c, β) with positive coefficients using the define of convolution.",
keywords = "Analytic function, Convolution, Positive coefficients, Starlike function",
author = "F. Ghanim and Maslina Darus",
year = "2008",
month = "4",
language = "English",
volume = "29",
pages = "243--255",
journal = "Far East Journal of Mathematical Sciences",
issn = "0972-0871",
publisher = "University of Allahabad",
number = "1",

}

TY - JOUR

T1 - On new subclass of analytic univalent functions with positive coefficients defined using convolution

AU - Ghanim, F.

AU - Darus, Maslina

PY - 2008/4

Y1 - 2008/4

N2 - In the present paper, we introduce and study new subclass of normalized analytic univalent functions STw*(k, b, c, β) with positive coefficients using the define of convolution.

AB - In the present paper, we introduce and study new subclass of normalized analytic univalent functions STw*(k, b, c, β) with positive coefficients using the define of convolution.

KW - Analytic function

KW - Convolution

KW - Positive coefficients

KW - Starlike function

UR - http://www.scopus.com/inward/record.url?scp=70349394298&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=70349394298&partnerID=8YFLogxK

M3 - Article

VL - 29

SP - 243

EP - 255

JO - Far East Journal of Mathematical Sciences

JF - Far East Journal of Mathematical Sciences

SN - 0972-0871

IS - 1

ER -